- -

A note on a fixed point theorem for ray oriented maps

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A note on a fixed point theorem for ray oriented maps

Show full item record

Arockiasamy, A.; Eldred, A. (2008). A note on a fixed point theorem for ray oriented maps. Applied General Topology. 9(2):185-188. doi:10.4995/agt.2008.1798.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86427

Files in this item

Item Metadata

Title: A note on a fixed point theorem for ray oriented maps
Author:
Issued date:
Abstract:
[EN] In this paper, we will prove a fixed point theorem for a ray-oriented map defined on a nonempty closed bounded convex subset of a Banach space.
Subjects: Fixed point , Ray - oriented map
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1798
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1798
Type: Artículo

This item appears in the following Collection(s)

Show full item record